| Model Number |
2.0 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Per customer: "glucose checked was done at 3:22 with glucometer number 3a3, result were downloaded on a different patient.Correct patients armband was scanned and still result were downloaded to the other chart.Glucometer was held at huc desk for follow up.Error was caught on time and no one was treated or patient was harmed.".
Additional Manufacturer Narrative
No allegations of patient mistreatment were reported.Although not explicitly stated by the customer, the reported issue has the potential to result in delays in treatment or mistreatment of a patient.This complaint is currently under formal investigation by nova biomedical.Field safety notice 02-26ng was issued to inform customers of this issue.A supplemental report will be submitted upon completion of the investigation.